Poincaré duality isomorphisms in tensor categories

Marc Masdeu, Marco Adamo Seveso

Research output: Contribution to journalArticleResearch

Abstract

© 2017 Elsevier B.V. If for a vector space V of dimension g over a characteristic zero field we denote by ∧iV its alternating powers, and by V∨ its linear dual, then there are natural Poincaré isomorphisms: ∧iV∨≅∧g−iV. We describe an analogous result for objects in rigid pseudo-abelian Q-linear ACU tensor categories.
Original languageEnglish
Pages (from-to)3075-3123
JournalJournal of Pure and Applied Algebra
Volume222
DOIs
Publication statusPublished - 1 Oct 2018

Fingerprint Dive into the research topics of 'Poincaré duality isomorphisms in tensor categories'. Together they form a unique fingerprint.

  • Cite this